| Model Number |
MMT-751NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Use of Device Problem (1670); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test but rewind anomaly during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery alarm due to loose drive support disk.No reset alarm noted.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a random no delivery alerts, time and date setting was lost, louder during rewind.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.